# SDR CALA2013120393424

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,758 hours, 10,600 cycles
- Engine: Pwa PW4052
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Contaminated
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW CALLOUT LM7758, FOUND LT IDG OIL CONTAMINATED WITH HYD FLUID.  REMOVED IDG, FLUSHED SYS IAW.  INSTALLED & TESTED NEW IDG IAW 24-11-0.  NO OTHER DEFECTS NOTED.
